# SDR SWIA2017092243785

- Difficulty date: September 22, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 36,117 hours, 30,531 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF WITH NOSE GEAR REMAINING DOWN. PERFORMED MANUAL GEAR EXTENSION IAW QRH.  REPOSITIONED NOSE GEAR PROXIMITY SENSOR IAW AMM.  PERFORMED SEVERAL GEAR SWINGS, OPS CHECKED GOOD.
